Doctor insights on:
I Have A Blood Clot In My Left Leg Would Aspirin Help
Ask your doctor: It would be best to ask you doctor since they will know what medication you are currently on. ...Read more
Have pain up and down left leg and left foot. I've been keeping it elevated all day. I hope its not a blood clot. I also took three Bayer aspirins.?
Take aspirin if i think I have a blood clot in leg dvt? Pain on inner leg just above knee, and hurts when palped. Is it safe to wait till tom for dr.
Ultrasound: Aspirin won't hurt, but it won't dissolve a thrombus (clot) if that is what you have. You should see a doctor asap and get an ultrasound. If you do have a clot and it breaks free, it could travel to you lungs and cause serious problems (pulmonary embolus). It may not be a clot after all, but i wouldn't want to take any chances. ...Read more
Would aspirin help or worsen deep vein thrombosis? Worried about possible blood clot from pain in leg and going to dr tomorrow.
Had blood clot in calf, aspirin "healed it". Do they normally come back or am i more likely to get again/symptoms show up? L calf throbbing for days.
Could this be a blood clot in my calf? I feel a hard knot on my upper right calf (inner calf). It seems to be near a vein. Could it be a clot? If so, how fast do clots travel?
I just discovered it last night and took aspirin. There was a bruise in that a
If : If you had a bruise in this area a week or so ago, you may just be feeling the induration (hardness) caused by the inflammatory response to blood in the soft tissue of your leg. This can take several weeks to finally resolve (warm packs may hasten healing). Even if this is a clot, it probably doesn't represent any particular health hazard. Superficial clots -- the ones you can feel beneath the skin of your leg -- aren't usually dangerous. The clots that can send fragments into your circulation, and thence to your lungs, are those located in the deep veins of your leg (hence the term "deep vein thrombosis"). Symptoms of deep vein thrombosis, or dvt, can be pretty vague: swelling or a sense of fullness in the leg, aching, or redness may be the only signs of a dvt, and many times not even these signs and symptoms are present. Once a DVT forms, there's no way to accurately predict whether you'll have a pulmonary embolism (lung clot), although clots that extend above the knee tend to fragment and embolize more often than those below the knee. If you did have a pulmonary embolism, it could affect your heart rhythm, but other symptoms could also occur: shortness of breath, anxiety, chest pain, dizziness, passing out, or even cardiac arrest and death. I've attached a couple of links that might be of interest to you. Again, the lump you feel in your leg is probably not dangerous, but see your doctor if you have any concerns. http://www.mayoclinic.com/health/deep-vein-thrombosis/ds01005 http://www.Mayoclinic.Com/health/pulmonary-embolism/ds00429. ...Read moreSee 2 more doctor answers
Anticoagulation: You must see your doctor, who may refer you to a vascular specialist, and be anti-cpagulated right away. Often the clot(s) will dissolve if no new ones are allowed to form if the body is permitted to heal itself. ...Read more
Why do I keep getting blood clot in my left leg when my hemoglobin is high and my factor 5is normal?
A Deep Vein Clot?: If you you have been diagnosed with deep vein thrombosis (DVT) more than once you may need to treated lifelong with blood thinners. Normal hemoglobin doesnt affect your risk of dvt. Factor v leiden is one one the many factors that may need to be tested to make sure that you do not have a hereditary or acquired hypercoagulable state. Another risk factor for DVT is immobility and certain surgeries. ...Read moreSee 2 more doctor answers
I have blood clot in my left leg so I stopped eating food with vitamin K and now my red blood cell count iron folate (folic acid) b 12 dropped ?
K doesn't cause clot: While Vit K is needed for blood to clot, avoiding K doesn't reduce the risk of clots! The only reason to avoid is if you're on warfarin as K can interfere with it, but research shows being on some K actually stabilizes the effects of warfarin. The important thing is to have a consistent amount & then adjust warfarin dose. See http://bit.ly/1hHlMAv Foods rich in K are good sources of iron/folate. ...Read more
I feel like I have a blood clot in my lower left leg but i've been walking around for awhile and i get tried but better when i rest. Is it clogged?
How can I tell if I have a blood clot right behind my knee? Pain & mild swelling behind knee on left leg. I'm only 18, normal weight but sedintary.
Lymphedema.: Blood clots in the leg (DVT) can lead to chronic venous insufficiency which results in the leg becoming discolored brown from the calf down, thickened and swollen. This then leads to blockage of the lymphatic channels in the leg which leads to lymphedema. This becomes a chronic condition and the swollen leg can ooze or drain this clear lymphatic fluid. You should see a vein specialist asap. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Could i have a blood clot in my leg
- Do i have a blood clot in my leg?
- Blood clot leg aspirin
- Do i have a blood clot in my lower leg?
- How do i know if i have a blood clot in my leg?
- I have inflammation in my left leg and but cheek help
- Does aspirin help with blood clots?
- Can i exercise with blood clots in my leg?
- I think i have a blood clot in my leg